# SDR MASA2011091363671

- Difficulty date: September 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 22,733 hours, 15,961 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Marker
- Condition: Damaged
- Location: Lav Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV DRAIN MAST "HOT" MARKING DAMAGED.  REPAINTED AFT LAV DRAIN MAST HOT MARKING.
